A 23-year-old female asked:
i took plan b one step about a week ago and had mild side effect. now i started to have bad cramps like my menstrual cramps and a feeling like my flow was trying to come down. is this normal?
3 doctor answers
Dr. James Rochester answered
25 years experience Family Medicine
Plan b side effects: Not normal. Please make an appointment to see your gyn provider. Good luck.
Answered on Jun 5, 2014
Dr. Pouneh Nouri answered
Specializes in Nephrology and Dialysis
Plan B: You generally expect to have your period within two weeks after taking plan B.
Answered on Aug 7, 2017
Dr. Sharonda Alston Taylor answered
18 years experience Pediatrics
Side effects vs STI: Some women notice that their periods are off in timing +/- 2 days after taking Plan B. It is often the next month's period that is heavier or longer, not the current one. In your case, I suspect you had unprotected sex (hence the need for Plan B) and may be experiencing pain from a pelvic infection/ STI. You need to see a physician for STI testing and treatment.
Answered on May 2, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!